×

zbMATH — the first resource for mathematics

Strong convergence theorems for an infinite family of nonexpansive mappings in Banach spaces. (English) Zbl 1170.47043
Summary: In an infinite-dimensional Hilbert space, the normal Mann’s iteration algorithm has only weak convergence, in general, even for nonexpansive mappings. In order to get a strong convergence result, we modify the normal Mann’s iterative process for an infinite family of nonexpansive mappings in the framework of Banach spaces. Our results improve and extend the recent results announced by many others.

MSC:
47J25 Iterative procedures involving nonlinear operators
47H09 Contraction-type mappings, nonexpansive mappings, \(A\)-proper mappings, etc.
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Browder, F.E., Fixed point theorems for noncompact mappings in Hilbert spaces, Proc. natl. acad. sci. USA, 53, 1272-1276, (1965) · Zbl 0125.35801
[2] Browder, F.E., Convergence theorems for sequences of nonlinear operators in Banach spaces, Math. Z., 100, 201-225, (1967) · Zbl 0149.36301
[3] Bauschke, H.H.; Borwein, J.M., On projection algorithms for solving convex feasibility problems, SIAM rev., 38, 367-426, (1996) · Zbl 0865.47039
[4] Bauschke, H.H., The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, J. math. anal. appl., 202, 150-159, (1996) · Zbl 0956.47024
[5] Bruck, R.E., Nonexpansive projections on subsets of Banach spaces, Pacific J. math., 47, 341-355, (1973) · Zbl 0274.47030
[6] Combettes, P.L., The foundations of set theoretic estimation, Proc. IEEE, 81, 182-208, (1993)
[7] Cho, Y.J.; Kang, S.M.; Qin, X., Approximation of common fixed points of an infinite family of nonexpansive mappings in Banach spaces, Comput. math. appl., 56, 2058-2064, (2008) · Zbl 1173.65040
[8] Chang, S.S., Viscosity approximation methods for a finite family of nonexpansive mappings in Banach spaces, J. math. anal. appl., 323, 1402-1416, (2006) · Zbl 1111.47057
[9] Ceng, L.C.; Yao, J.C., Hybrid viscosity approximation schemes for equilibrium problems and fixed point problems of infinitely many nonexpansive mappings, Appl. math. comput., 198, 729-741, (2008) · Zbl 1151.65058
[10] Deutsch, F.; Hundal, H., The rate of convergence of dykstra’s cyclic projections algorithm: the polyhedral case, Numer. funct. anal. optim., 15, 537-565, (1994) · Zbl 0807.41019
[11] Iusem, A.N.; De Pierro, A.R., On the convergence of han’s method for convex programming with quadratic objective, Math. program ser. B, 52, 265-284, (1991) · Zbl 0744.90066
[12] Kim, T.H.; Xu, H.K., Strong convergence of modified Mann iterations, Nonlinear anal., 61, 51-60, (2005) · Zbl 1091.47055
[13] Lim, T.C.; Xu, H.K., Fixed point theorems for asymptotically nonexpansive mappings, Nonlinear anal., 22, 1345-1355, (1994) · Zbl 0812.47058
[14] Mann, W.R., Mean value methods in iteration, Proc. amer. math. soc., 4, 506-510, (1953) · Zbl 0050.11603
[15] Nakajo, K.; Takahashi, W., Strong convergence theorems for nonexpansive mappings and nonexpansive semigroups, J. math. anal. appl., 279, 372-379, (2003) · Zbl 1035.47048
[16] Qin, X.; Su, Y., Approximation of a zero point of accretive operator in Banach spaces, J. math. anal. appl., 329, 415-424, (2007) · Zbl 1115.47055
[17] Reich, S., Weak convergence theorems for nonexpansive mappings in Banach spaces, J. math. anal. appl., 67, 274-276, (1979) · Zbl 0423.47026
[18] Reich, S., Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. anal. appl., 75, 287-292, (1980) · Zbl 0437.47047
[19] Reich, S., Asymptotic behavior of contractions in Banach spaces, J. math. anal. appl., 44, 57-70, (1973) · Zbl 0275.47034
[20] Suzuki, T., Strong convergence of Krasnoselskii and manns type sequences for one-parameter nonexpansive semigroups without Bochner integrals, J. math. anal. appl., 305, 227-239, (2005) · Zbl 1068.47085
[21] Suzuki, T., Moudafi’s viscosity approximations with meir – keeler contractions, J. math. anal. appl., 325, 342-352, (2007) · Zbl 1111.47059
[22] Shimoji, K.; Takahashi, W., Strong convergence to common fixed points of infinite nonexpansive mappings and applications, Taiwanese J. math., 5, 387-404, (2001) · Zbl 0993.47037
[23] Takahashi, W.; Tamura, T.; Toyoda, M., Approximation of common fixed points of a family of finite nonexpansive mappings in Banach spaces, Sci. math. jpn., 56, 475-480, (2002) · Zbl 1026.47042
[24] Xu, H.K., An iterative approach to quadratic optimization, J. optim. theory appl., 116, 659-678, (2003) · Zbl 1043.90063
[25] Xu, H.K., Strong convergence of an iterative method for nonexpansive and accretive opertors, J. math. anal. appl., 314, 631-643, (2006) · Zbl 1086.47060
[26] Youla, D.C., Mathematical theory of image restoration by the method of convex projections, (), 29-77
[27] Yao, Y.; Chen, R.; Yao, J.C., Strong convergence and certain control conditions for modified Mann iteration, Nonlinear anal., 68, 1687-1693, (2008) · Zbl 1189.47071
[28] Yao, Y.; Liou, Y.-C.; Yao, J.C., Convergence theorem for equilibrium problems and fixed point problems of infinite family of nonexpansive mappings, Fixed point theory appl., 2007, 64363, (2007) · Zbl 1153.54024
[29] Yao, Y.; Yao, J.C.; Zhou, H., Approximation methods for common fixed points of infinite countable family of nonexpansive mappings, Comput. math. appl., 53, 1380-1389, (2007) · Zbl 1140.47057
[30] Zhou, H.; Wei, L.; Cho, Y.J., Strong convergence theorems on an iterative method for a family of finite nonexpansive mappings in reflexive Banach spaces, Appl. math. comput., 173, 196-212, (2006) · Zbl 1100.65049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.